# SDR 99ZZZX1861

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2720 · Rudder Control System
- Part: Segment
- Part number: 69356071
- Condition: Worn
- Location: Rudder
- Part time: 9,065 hours
- Component: Boeing, 69356491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR ON BALL END.  FROM  RUBBING ON YAW DAMPER.
